MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM COLLARED HA COATED LAT STEM SIZE 8; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM COLLARED HA COATED LAT STEM SIZE 8; CEMENTLESS HIP STEM
Catalog Number 01.18.248
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 01/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 february 2019: lot 154547: (b)(4) items manufactured and released on 28-jan-2016.Expiration date: 2021-01-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director hip revision surgery occurred 2 months after primary total hip arthroplasty in a (b)(6) year old heavy ((b)(6) kg) patient with a very large cylindrical femur.Radiographic images provided show a probably subsided stem.Causes of this event may be undersized stem and low bone quality.However, no preoperative nor immediate postoperative x-ray, that would allow more detailed clinical evaluation, is available.The reason of this event cannot be determined.Preliminary investigation performed by r&d product manager.Implant covered in biological fluids.Preliminary analysis does not highlight any implant-related failure root cause.
 
Event or Problem Description
The surgeon revised the patient hip for a stem subsidence.All hardware swapped successfully.

Brand Name
AMISTEM COLLARED HA COATED LAT STEM SIZE 8
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8357661
Report Number3005180920-2019-00085
Device Sequence Number2284633
Product Code LZO
UDI-Device Identifier07630030804731
UDI-Public07630030804731
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2021
Device Catalogue Number01.18.248
Device Lot Number154547
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2019
Initial Report FDA Received Date02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight100